Citation:
O. M. Mateiko, O. I. Tavgen', “The linearity of automorphism groups of relatively free groups”, Mat. Zametki, 58:3 (1995), 465–467; Math. Notes, 58:3 (1995), 1000–1002
\Bibitem{MatTav95}
\by O.~M.~Mateiko, O.~I.~Tavgen'
\paper The linearity of automorphism groups of relatively free groups
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 3
\pages 465--467
\mathnet{http://mi.mathnet.ru/mzm2065}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1368557}
\zmath{https://zbmath.org/?q=an:0852.20030}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 3
\pages 1000--1002
\crossref{https://doi.org/10.1007/BF02304781}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995TW84800017}
Linking options:
https://www.mathnet.ru/eng/mzm2065
https://www.mathnet.ru/eng/mzm/v58/i3/p465
This publication is cited in the following 2 articles:
S. Yu. Erofeev, V. A. Roman'kov, “On the groups of unitriangular automorphisms of relatively free groups”, Siberian Math. J., 53:5 (2012), 792–799
A. A. Korobov, “Razdelennye raznosti v teorii differentsialno-raznostnykh uravnenii i v teorii grupp”, Vestn. NGU. Ser. matem., mekh., inform., 6:3 (2006), 25–48